RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1964, Volume 9, Issue 2, Pages 331–343 (Mi tvp379)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Remarks on Wiener's and Blackwell's Theorems

A. A. Borovkov

Novosibirsk

Abstract: The paper consists of two parts. In the first part conditions are discussed, for which an analytical transformation of a function, presented as an absolutely convergent Fourier series, retains asymptotic behavior of its coefficients. In the second part these conditions are used for seeking the asymptotic behavior of the remainder term in Blackwell's limit theorem. Some statements are also made therein describing the behavior of conditional mean of the first passage time in the random walk with jumps which on the average are negative.

Full text: PDF file (582 kB)

English version:
Theory of Probability and its Applications, 1964, 9:2, 303–312

Bibliographic databases:

Received: 04.04.1963

Citation: A. A. Borovkov, “Remarks on Wiener's and Blackwell's Theorems”, Teor. Veroyatnost. i Primenen., 9:2 (1964), 331–343; Theory Probab. Appl., 9:2 (1964), 303–312

Citation in format AMSBIB
\Bibitem{Bor64}
\by A.~A.~Borovkov
\paper Remarks on Wiener's and Blackwell's Theorems
\jour Teor. Veroyatnost. i Primenen.
\yr 1964
\vol 9
\issue 2
\pages 331--343
\mathnet{http://mi.mathnet.ru/tvp379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=163343}
\zmath{https://zbmath.org/?q=an:0168.38405}
\transl
\jour Theory Probab. Appl.
\yr 1964
\vol 9
\issue 2
\pages 303--312
\crossref{https://doi.org/10.1137/1109043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp379
  • http://mi.mathnet.ru/eng/tvp/v9/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in $\mathbb Z^d$ with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:212
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020